Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 12, Pages 1832–1842 (Mi zvmmf3532)  

This article is cited in 1 scientific paper (total in 1 paper)

Investigation of the linear equations of the dynamics of a compressible stratified fluid

S. A. Gabov, M. B. Tverskoy

Moscow

Full text: PDF file (1115 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:6, 159–166

Bibliographic databases:

UDC: 517.958:532.5
MSC: Primary 76V05; Secondary 76N10
Received: 07.12.1987

Citation: S. A. Gabov, M. B. Tverskoy, “Investigation of the linear equations of the dynamics of a compressible stratified fluid”, Zh. Vychisl. Mat. Mat. Fiz., 28:12 (1988), 1832–1842; U.S.S.R. Comput. Math. Math. Phys., 28:6 (1988), 159–166

Citation in format AMSBIB
\Bibitem{GabTve88}
\by S.~A.~Gabov, M.~B.~Tverskoy
\paper Investigation of the linear equations of the dynamics of a compressible stratified fluid
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 12
\pages 1832--1842
\mathnet{http://mi.mathnet.ru/zvmmf3532}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=977266}
\zmath{https://zbmath.org/?q=an:0702.76114}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 6
\pages 159--166
\crossref{https://doi.org/10.1016/0041-5553(88)90059-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3532
  • http://mi.mathnet.ru/eng/zvmmf/v28/i12/p1832

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Gabov, A. V. Sundukova, “On an initial-boundary value problem which arises in the dynamics of a compressible stratified fluid”, U.S.S.R. Comput. Math. Math. Phys., 30:2 (1990), 79–85  mathnet  crossref  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:143
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021